# SDR AALA20031121

- Difficulty date: October 3, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE OBSERVED EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT TAILCONE.  SECURED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
